ABSTRACT We study the multiplication operator M by z2 and the q-Bessel operator Δq,αon a Hilbert spaces Fq,α of entire functions on the disk D( o, ) , 0<q<1 ; and we prove that these operators are adjoint-operators and continuous from Fq,α into itself. Next, we study a generalized translation operators on Fq,α .
Cite this paper
nullF. Soltani, "Multiplication and Translation Operators on the Fock Spaces for the q-Modified Bessel Function," Advances in Pure Mathematics, Vol. 1 No. 4, 2011, pp. 221-227. doi: 10.4236/apm.2011.14039.
 V. Bargmann, “On a Hilbert Space of Analytic Functions and an Associated Integral Transform, Part I,” Communications on Pure and Applied Mathematics, Vol. 14, No. 3, 1961, pp. 187-214. doi:10.1002/cpa.3160140303
 C. A. Berger and L. A. Coburn, “Toeplitz Operators on the Segal-Bargmann Space,” Transactions of the American Mathematical Society, Vol. 301, 1987, pp. 813-829.
 F. M. Cholewinski, “Generalized Fock Spaces and Associated Op-erators,” SIAM Journal on Mathematical Analysis, Vol. 15, No. 1, 1984, pp. 177-202.
 A. Fitouhi, M. M. Hamza and F. Bouzeffour, “The q-jα Bessel Function,” Journal of Approxi-mation Theory, Vol. 115, No. 1, 2002, pp. 144-166.
 G. H. Jackson, “On a q-Definite Integrals,” The Quarterly Journal of Pure and Ap-plied Mathematics, Vol. 41, 1910, pp. 193-203.
 T. H. Koornwinder, “Special Functions and q-Commuting Vari-ables,” Fields Institute communications, Vol. 14, 1997, pp. 131-166.